# SDR YENA201903040117

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 53,552 hours, 19,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1692, LIR-JFK. EMERGENCY LIGHTS @ FLOOR IN ROWS 5AC & 15AC MISSING LENSES; INSTALLED NEW LENSES AT 5AC & 15AC. REF AMM 33-51-00. OPS CHECK GOOD.
